MathSciNet Relay Station
MathSciNet bibliographic data
MR2327745 34D23 (92D30)
Guo, Hongbin; Li, Michael Y.; Shuai, Zhisheng Global stability of the endemic equilibrium of multigroup SIR epidemic models. Can. Appl. Math. Q. 14 (2006), no. 3, 259–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement